MathSciNet Relay Station
MathSciNet bibliographic data
MR464065 (57 #4002) 52A10
Fejes Tóth, L. Illumination of convex discs. Acta Math. Acad. Sci. Hungar. 29 (1977), no. 3-4, 355–360.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement